Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Universal minimal sets


Author: Robert Ellis
Journal: Proc. Amer. Math. Soc. 11 (1960), 540-543
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117716-1
MathSciNet review: 0117716
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert Ellis, A semigroup associated with a transformation group, Trans. Amer. Math. Soc. vol. 94 (1960) pp. 272-281. MR 0123636 (23:A961)
  • [2] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. vol. 94 (1960) pp. 258-271. MR 0123635 (23:A960)
  • [3] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloquium Publications, vol. 36, 1955. MR 0074810 (17:650e)
  • [4] Pierre Samuel, Ultrafilters and compactification of uniform spaces, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 100-132. MR 0025717 (10:54a)
  • [5] J. von Neumann, Almost periodic functions in a group. I, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 445-492. MR 1501752

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117716-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society